# SDR SWAA2025031098253

- Difficulty date: February 21, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 73,353 hours, 38,618 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD FWD SURROUND PANEL IS CRACKED AT THE OUTLET CUTOUT<[01]. REPAIRED FSD FWD SURROUND PANEL CRACK AT OUTLET CUTOUT IAW CMM 25-00-66 REPAIR 1-1 SECTION 4.B.; REPAIR 2-1 SECTION 4.B; AND ENG. DWG 25200003 PG. 11 ITEM 1.12.
